MathSciNet Relay Station
MathSciNet bibliographic data
MR241121 (39 #2466) 90.70 (60.00)
Dynkin, E. B. A game-theoretic version of an optimal stopping problem. (Russian) Dokl. Akad. Nauk SSSR 185 1969 16–19.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement